MathSciNet Relay Station
MathSciNet bibliographic data
MR1207581 35B05 (35J65)
Castro, Alfonso; Kurepa, Alexandra Radially symmetric solutions to a Dirichlet problem involving critical exponents. Trans. Amer. Math. Soc. 343 (1994), no. 2, 907–926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement